# SDR TWAA0101905

- Difficulty date: January 24, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WHEEL WELL GEAR DOOR HAD APPROX .75 INCH CRACK IN INNER PAN RADIUS, IN AFT, OUTBOARD CORNER.  CONFIRMED BY EDDY CURRENT.  REPLACED CORNER ON GEAR DOOR USING FASTENERS PER SRM 51-30-5 AND SRM 51-30-2.
